# SDR UPS04441899

- Difficulty date: January 25, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 1241 RT CANTED PRESSURE DECK FITTING AFT HOLE FOUND CRACK APPROX 0.030 INCH RUNNING DOWN.  BS 1241 RT CANTED P/D FITTING AFT BOLT HOLE REPAIRED PER RS R53-41-35107 & ENG'R FILE 747-53-20170, REPAIR IS CONSIDERED A TIME-LIMITED REPAIR 2 YEARS/1500 FLT CYCLES WHICHEVER COMES FIRST, AT WHICH TIME CANTED FITTING SHOULD BE REPLACED.  SPLICE STRAP SHOULD BE REPLACED WITHIN 2 YEARS OF CRACK DISCOVERY, DUE TO CRACK WAS DISCOVERY DURING PRESENT MAINTENANCE.
